Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 178, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jul 8, 2015, 11:22 PM CDT for Collingsworth County, Donley County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2015, 11:22 PM CDT (04:22 UTC)
- Expired
- Jul 9, 2015, 12:15 AM CDT
- In force
- 53 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Collingsworth County, TX, Donley County, TX
The radar
The Amarillo radar (KAMA), 92 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 5:09 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 617 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
697
WUUS54 KAMA 090422
SVRAMA
TXC087-129-090515-
/O.NEW.KAMA.SV.W.0178.150709T0422Z-150709T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1122 PM CDT WED JUL 8 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS...
DONLEY COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1215 AM CDT
* AT 1120 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE MCCLELLAN TO CLARENDON TO 7 MILES SOUTHWEST OF
CLARENDON...AND MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
CLARENDON... LELIA LAKE... HOWARDWICK...
HEDLEY... GREENBELT LAKE... SAMNORWOOD...
QUAIL... DOZIER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3481 10109 3489 10109 3498 10098 3518 10092
3517 10022 3494 10028 3476 10044
TIME...MOT...LOC 0421Z 273DEG 26KT 3517 10082 3498 10087
3488 10099
HAIL...0.75IN
WIND...70MPH
$$
MJG2 follow-up statements
648
WWUS54 KAMA 090458
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1158 PM CDT WED JUL 8 2015
TXC087-129-090515-
/O.CON.KAMA.SV.W.0178.000000T0000Z-150709T0515Z/
DONLEY TX-COLLINGSWORTH TX-
1158 PM CDT WED JUL 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
COLLINGSWORTH AND EASTERN DONLEY COUNTIES UNTIL 1215 AM CDT...
AT 1155 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF MCLEAN TO 9 MILES NORTHEAST OF
HEDLEY TO HEDLEY...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
LELIA LAKE... HEDLEY... SAMNORWOOD...
QUAIL... DOZIER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3487 10081 3494 10074 3504 10061 3516 10060
3517 10022 3494 10028 3476 10044
TIME...MOT...LOC 0457Z 273DEG 26KT 3516 10050 3497 10055
3487 10067
HAIL...<.75IN
WIND...60MPH
$$
MJG823
WWUS54 KAMA 090512
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1212 AM CDT THU JUL 9 2015
TXC087-129-090522-
/O.EXP.KAMA.SV.W.0178.000000T0000Z-150709T0515Z/
DONLEY TX-COLLINGSWORTH TX-
1212 AM CDT THU JUL 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COLLINGSWORTH AND
EASTERN DONLEY COUNTIES WILL EXPIRE AT 1215 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS TO 50 MPH AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3487 10081 3494 10074 3504 10061 3516 10060
3517 10022 3494 10028 3476 10044
TIME...MOT...LOC 0512Z 273DEG 26KT 3515 10037 3496 10042
3486 10054
$$
MJGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:34 PM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, Jul 8, 6:34 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 634 PM CDT WED JUL 8 2015 .AVIATION... FOR THE 00Z TAFS...SHOWERS AND TSTMS WILL IMPACT THE TX AND OK PNHDLS THIS EVENING AND TONIGHT...AND HAVE RETAINED THE THREAT FOR THUNDERSTORMS AT ALL TERMINAL SITES DURG THE FIRST FEW TO SEVERAL HOURS OF THIS FCST. MVFR CIGS PSBL AT KGUY LATE TONIGHT AND THURSDAY MORNING. LOWER CONFIDENCE IN MVFR CIGS FOR KDHT AND KAMA SO HAVE ONLY INCLUDED A SCT DECK. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP LATER THURSDAY AFTERNOON...BUT HAVE NOT INCLUDED THIS WEATHER ELEMENT IN THE TAFS DUE TO LOW CONFIDENCE IN WHERE STORMS WILL FORM THIS FAR OUT IN TIME. ANDRADE && .PREV DISCUSSION... /ISSUED 400 PM CDT WED JUL 8 2015/ DISCUSSION... ON AND OFF RAIN CHANCES THROUGH THE WEEK AHEAD...WITH GENERALLY HIGHER CHANCES EXPECTED THROUGH THE END OF THIS WEEK AND LOWER CHANCES EARLY NEXT WEEK. MODEL GUIDANCE ARE IN GOOD AGREEMENT ON THE OVERALL WEATHER PATTERN THROUGH THE MIDDLE OF NEXT WEEK...SO CONFIDENCE IN THE FORECAST IS FAIRLY HIGH FOR THIS TIME OF YEAR. LOCALLY HEAVY RAINFALL WITH STORMS OVER THE NEXT FEW DAYS COULD LEAD TO AREAS OF FLOODING/FLASH FLOODING. NF SHORT TERM...TODAY THROUGH FRIDAY... AN UPPER-LEVEL LOW PRESSURE SYSTEM CENTERED OVER CENTRAL CALIFORNIA IS APPARENT ON WATER VAPOR IMAGERY THIS AFTERNOON. AHEAD OF THIS LOW...MONSOONAL MOISTURE IS BEING ADVECTED INTO THE SOUTHWEST U.S. A WIDESPREAD AREA OF THUNDERSTORMS HAS DEVELOPED ACROSS NM THIS AFTERNOON...AND A LEADING SHORTWAVE IS AIDING IN THUNDERSTORM DEVELOPMENT ACROSS NORTHEAST NM AND THE WESTERN TX/OK PANHANDLES. THESE SCATTERED STORMS ARE EVENTUALLY FORECAST TO GROW UPSCALE INTO AN MCS AND MOVE SOUTH AND EAST ACROSS THE PANHANDLES THIS EVENING AND TONIGHT. A FEW SEVERE WIND GUSTS AND/OR LARGE HAIL MAY BE POSSIBLE WITH THESE STORMS AS THEY MOVE THROUGH...AS WELL AS HEAVY RAINFALL LEADING TO LOCALIZED FLOODING AND FLASH FLOODING. A FEW SHOWERS AND ELEVATED STORMS MAY LINGER ACROSS THE EASTERN PORTIONS OF THE PANHANDLES TOMORROW MORNING...SO HAVE LEFT 20-30 POPS THROUGH 18Z TO ACCOUNT FOR THAT. ANOTHER ROUND OF EVENING/OVERNIGHT STORMS WILL BE POSSIBLE THURSDAY AND FRIDAY...WITH THE NORTHERN AND WESTERN PORTIONS OF THE PANHANDLES FAVORED DUE TO MONSOONAL MOISTURE BENDING NORTHEASTWARD ACROSS THE AREA. LONG TERM...SATURDAY THROUGH WEDNESDAY... RAIN CHANCES WILL DIMINISH OVER THE WEEKEND INTO EARLY NEXT WEEK...THOUGH A RIDGE OF HIGH PRESSURE WILL BE BUILDING BACK OVERHEAD BY SATURDAY AFTERNOON. A FEW THUNDERSTORMS WOULD NOT BE OUT OF THE QUESTION WITH SOME REMNANT MOISTURE LEFT ACROSS THE REGION...THOUGH MAIN THRUST OF MONSOON MOISTURE WILL BE DISPLACED BACK NM/AZ ONCE MORE. THE HIGH PRESSURE WILL ALSO HELP TEMPERATURES CLIMB UP TO THE MID-/UPPER-90S BY SUNDAY. THERE IS SOME HINT AT A WEAK COLD FRONT EDGING INTO THE PANHANDLES LATE WEDNESDAY...THOUGH ONLY GFS INDICATING THIS CURRENTLY. NF && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Jul 8, 5:25 PM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 525 PM CDT WED JUL 8 2015 OKZ001>003-TXZ001>020-091030- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 525 PM CDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS MOST OF THE TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF THE PANHANDLES THROUGH MIDNIGHT...AS THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO PING PONG BALL SIZE AND WIND GUSTS UP TO AROUND 70 MPH POSSIBLE. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS...WHICH COULD LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SUBMIT ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. NF
In the hours before
Local storm report, Jul 8, 10:10 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1010 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM HAIL 15 S CANYON 34.76N 101.92W
07/08/2015 E2.75 INCH RANDALL TX TRAINED SPOTTER
GOLFBALL TO BASEBALL SIZE HAIL IN HAPPY JUST INTO
RANDALL COUNTY...LASTED 5 MIINUTES ENDED AT 1002 PM.
&&
EVENT NUMBER AMA1500625
EALocal storm report, Jul 8, 10:17 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1017 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL DAWN 34.91N 102.20W
07/08/2015 E1.00 INCH DEAF SMITH TX TRAINED SPOTTER
QUARTER SIZE HAIL NEAR DAWN
&&
EVENT NUMBER AMA1500626
LORENZENSpecial weather statement, Jul 8, 10:26 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1026 PM CDT WED JUL 8 2015
TXZ013-014-017>019-090430-
ARMSTRONG TX-CARSON TX-DONLEY TX-GRAY TX-RANDALL TX-
1026 PM CDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR ARMSTRONG...SOUTHEASTERN
CARSON...SOUTHEASTERN RANDALL...SOUTHWESTERN GRAY AND NORTHWESTERN
DONLEY COUNTIES UNTIL 1130 PM CDT...
AT 1023 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
WHITE DEER TO 6 MILES SOUTHEAST OF CANYON...MOVING SOUTHEAST AT 25
MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
CLAUDE... HOWARDWICK... GREENBELT LAKE...
WAYSIDE... WASHBURN... GOODNIGHT...
PALO DURO CANYON... LAKE MCCLELLAN... ALANREED...
GROOM...
THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 102 AND 105.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 90 AND 137.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3496 10189 3542 10125 3518 10061 3474 10116
3474 10171
TIME...MOT...LOC 0326Z 311DEG 23KT 3532 10121 3493 10181
NFLocal storm report, Jul 8, 10:28 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1028 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 6 NW AMARILLO 35.26N 101.89W
07/08/2015 POTTER TX PUBLIC
TWO LARGE 25 FOOT OAK TREES WERE UPROOTED AND BLOWN
DOWN.
&&
EVENT NUMBER AMA1500627
EALocal storm report, Jul 8, 10:46 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1046 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 6 NW AMARILLO 35.26N 101.89W
07/08/2015 POTTER TX EMERGENCY MNGR
SEVERAL TREES DOWN AND ONE POWER LINE DOWN ON CLIFFSIDE
FROM 7000 BLOCK TO SONCY.
&&
EVENT NUMBER AMA1500628
LORENZENSpecial weather statement, Jul 8, 11:11 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1111 PM CDT WED JUL 8 2015 TXZ013-014-018-019-090500- ARMSTRONG TX-CARSON TX-DONLEY TX-GRAY TX- 1111 PM CDT WED JUL 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARMSTRONG...EXTREME SOUTHEASTERN CARSON...SOUTHERN GRAY AND DONLEY COUNTIES UNTIL MIDNIGHT CDT... AT 1109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF LAKE MCCLELLAN TO 20 MILES SOUTHEAST OF WAYSIDE...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... CLARENDON... LELIA LAKE... HOWARDWICK... HEDLEY... GREENBELT LAKE... GOODNIGHT... LAKE MCCLELLAN... ALANREED... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3531 10105 3518 10055 3474 10056 3474 10139 TIME...MOT...LOC 0411Z 296DEG 21KT 3525 10093 3452 10139 MJG
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:15 PM CDT | Special Weather Statement | AMA | Deaf Smith | 45 min |
| Jul 8, 7:17 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 58 min |
| Jul 8, 7:34 PM CDT | Special Weather Statement | AMA | Hutchinson | 41 min |
| Jul 8, 7:42 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 63 min |
| Jul 8, 7:45 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 60 min |
| Jul 8, 8:14 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Moore, Oldham, Potter, Randall | 91 min |
| Jul 8, 8:21 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| Jul 8, 8:21 PM CDT | Tornado Warning | AMA | Oldham, Potter | 26 min |
| Jul 8, 8:36 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 54 min |
| Jul 8, 8:40 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter | 65 min |
| Jul 8, 9:26 PM CDT | Severe Thunderstorm Warning | AMA | Randall | 64 min |
| Jul 8, 9:35 PM CDT | Special Weather Statement | AMA | Oldham | 40 min |
| Jul 8, 9:36 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jul 8, 9:44 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Potter, Randall | 61 min |
| Jul 8, 9:49 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter | 56 min |
| Jul 8, 10:26 PM CDT | Special Weather Statement | AMA | Armstrong | 64 min |
| Jul 8, 10:56 PM CDT | Areal Flood Advisory | AMA | Dallam, Hartley, Moore | 3 hr |
| Jul 8, 11:01 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 59 min |
| Jul 8, 11:11 PM CDT | Special Weather Statement | AMA | Donley | 49 min |
| Jul 8, 11:31 PM CDT | Special Weather Statement | AMA | Armstrong | 44 min |
| Jul 9, 12:29 AM CDT | Special Weather Statement | AMA | Armstrong | 46 min |
| Jul 9, 12:35 AM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Potter | 55 min |
| Jul 9, 1:27 AM CDT | Areal Flood Advisory | AMA | Armstrong, Collingsworth, Donley | 3 hr |
| Jul 9, 1:42 AM CDT | Special Weather Statement | AMA | Armstrong | 33 min |
| Jul 9, 1:55 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 35 min |
| Jul 9, 2:35 AM CDT | Special Weather Statement | AMA | Armstrong | 40 min |
| Jul 9, 2:38 AM CDT | Special Weather Statement | AMA | Potter | 52 min |
| Jul 9, 2:41 AM CDT | River Flood Warning | AMA | Armstrong | 19 hr |
| Jul 9, 3:10 AM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Deaf Smith, Oldham, Potter, Randall | 3 hr |
| Jul 9, 3:42 AM CDT | Flash Flood Warning | AMA | Armstrong, Donley | 3 hr |
| Jul 9, 4:20 AM CDT | Areal Flood Advisory | AMA | Hutchinson, Moore | 2 hr |
| Jul 9, 6:16 PM CDT | Special Weather Statement | AMA | Oldham | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.